# SDR GTIA2021102536065

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 8,429 hours, 3,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S NOTICED A "WET" SOCK SMELL IN THE AFT UPON GEAR EXTENSION-PERF. TSM 05-50-810-831, NO SMELLS NOTED. A/C OK FOR SERVICE.
